Affordable Access

Publisher Website

Linear systems and conservation laws of gravitational fields in four plus extended superspace

Authors
Journal
Physics Letters B
0370-2693
Publisher
Elsevier
Publication Date
Volume
202
Issue
2
Identifiers
DOI: 10.1016/0370-2693(88)90015-9

Abstract

Abstract Linear systems with spectral parameters are formulated for gravitational fields in four plus extended superspace. Infinite nonlocal conservation laws can also be constructed.

There are no comments yet on this publication. Be the first to share your thoughts.